# SDR SIMA20150526012

- Difficulty date: May 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,959 hours, 35,502 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR NR 3 HAS A CRACK, INBD THRU HOLE.  INSPECTION SETTINGS NORTEC 2000S, FREQ. 400, ANGLE 131, H-65.0, V-76.0, PROBE DRIVE MID, LP-100.  COMPLIED WITH ERS-EM-57MR-455 RT WING SPAR III CRACK PERMANENT REPAIR.
